uu.seUppsala universitets publikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Nonlinear Caldern-Zygmund Theory in the Limiting Case
Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen.ORCID-id: 0000-0002-1429-4965
Aalto Univ, Dept Math & Syst Anal, POB 11100, Aalto 00076, Finland..
Univ Parma, Dipartimento Matemat & Informat, Parco Area Sci 53-A, I-43124 Parma, Italy..ORCID-id: 0000-0001-8552-2550
2018 (engelsk)Inngår i: Archive for Rational Mechanics and Analysis, ISSN 0003-9527, E-ISSN 1432-0673, Vol. 227, nr 2, s. 663-714Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We prove a maximal differentiability and regularity result for solutions to nonlinear measure data problems. Specifically, we deal with the limiting case of the classical theory of Caldern and Zygmund in the setting of nonlinear, possibly degenerate equations and we show a complete linearization effect with respect to the differentiability of solutions. A prototype of the results obtained here tells for instance that ifwith being a Borel measure with locally finite mass on the open subset and , thenThe case is obviously forbidden already in the classical linear case of the Poisson equation.

sted, utgiver, år, opplag, sider
2018. Vol. 227, nr 2, s. 663-714
HSV kategori
Identifikatorer
URN: urn:nbn:se:uu:diva-341484DOI: 10.1007/s00205-017-1171-7ISI: 000419122300006OAI: oai:DiVA.org:uu-341484DiVA, id: diva2:1186437
Tilgjengelig fra: 2018-02-28 Laget: 2018-02-28 Sist oppdatert: 2018-02-28bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekst

Personposter BETA

Avelin, Benny

Søk i DiVA

Av forfatter/redaktør
Avelin, BennyMingione, Giuseppe
Av organisasjonen
I samme tidsskrift
Archive for Rational Mechanics and Analysis

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 37 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf